References for Oleksandr Mikolaiovich Sharkovsky

Version for printing

Articles:

  1. Yu M Berezanskii, O Yu Romanenko, V V Fedorenko, S F Kolyada, M B Vereikina and A G Sivak, Oleksandr Mikolaiovich Sharkovskii (on the occasion of his sixtieth birthday) (Ukrainian), Ukrain. Mat. Zh. 48 (12) (1996), 1602-1603.
  2. Yu M Berezanskii, O Yu Romanenko, V V Fedorenko, S F Kolyada, M B Vereikina and A G Sivak, Oleksandr Mikolaiovich Sharkovskii (on the occasion of his sixtieth birthday), Ukrainian Mathematical Journal 48 (12) (1996), 1815-1816.
  3. E Yu Romanenko and V V Fedorenko, Alexander Sharkovsky. Dedicated to Alexander N. Sharkovsky on the occasion of his 65th birthday, J. Difference Equ. Appl. 9 (3-4) (2003), 259-262.

JOC/EFR July 2014

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Sharkovsky.html